Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Group extensions of Gibbs–Markov maps

  • 76 Accesses

  • 4 Citations


 Let φ be an aperiodic cocycles with values in a locally compact abelian second countable group ? defined on an exact Gibbs–Markov map T : X → X. We show that the group extension T φ (x,g) = (T(x),g + φ(x)) (x ? X; g ??) is exact. Equivalent conditions for exactness are found.

This is a preview of subscription content, log in to check access.

Author information

Additional information

Received: 20 April 2000 / Revised version: 25 June 2001 / Published online: 13 May 2002

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Aaronson, J., Denker, M. Group extensions of Gibbs–Markov maps. Probab Theory Relat Fields 123, 28–40 (2002).

Download citation


  • Equivalent Condition
  • Group Extension
  • Countable Group